logo

Snoonu app

4.9

Snoonu
Snoonu

عربى

Everywhere

Fludrex Syrup 120Ml

0 QR

Fludrex Syrup is a 120ml medication formulated to provide relief from cold and flu symptoms. Each 5ml contains Paracetamol 120mg, Pseudoephedrine HCl 15mg, and Chlorpheniramine maleate 0.75mg to help relieve nasal congestion, reduce fever, and ease pain and headaches. For children aged 6-12 years, the recommended dose is 10ml (2 teaspoons) daily unless otherwise prescribed by a physician. The medication should be stored below 25°C and protected from light. Keep out of reach of children. For complete usage information, please refer to the enclosed product leaflet.